• Hello and welcome to GirlsForum.com, an online community for girls to talk about anything: fashion, beauty tips, or advice! We'd love to have you as part of our community so why not sign up today? It's free!

Bleeding between periods... while on the pill!

G

gjw_5829

Guest
Right, so ive been on the pill micrygon (sorry about the spelling!) for the past, say six - seven months. Before that it was dianette, which i came off of because of headaches. Anyways to cut a long story short i missed three pills last week, and then last Tuesday i got slight belly cramps with a dark red, slightly brown discharge. There was more on the Wednesday but its eased off today. I'm totally confussed as this has never happened before! Ive read that stress can cause this to happen, and i have definitely been stressed in the last few weeks, or maybe even a hormone imbalance. I'm not sure, so any advice would be helpful!
 
J

jumpybouncy

Guest
It sounds like that just happened because you missed pills, and it's normal. Obviously, if you miss pills, it messes with your hormones. That has happened to me, too. Don't miss pills and your cycle will stay regular.
 
Top